# SDR CALA9601260

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A 12 DEGREE UNCOMMANDED ROLL TO THE LEFT WITH AUTOPILOT-B ENGAGED WHILE ON APPROACH.  THE FIRST OFFICER DISCONNECTED B-AUTOPILOT AND THERE WERE NO FURTHER PROBLEMS.  THE FLIGHT CONTROL COMPUTER WAS REPLACED AS A PRECAUTIONARY MEASURE.  A LAND VERIFY TEST WAS PERFORMED IAW MM 22-03-00.  *S/D*  SHOP FINDINGS REVEALED NO TROUBLE FOUND WITH THE FLIGHT CONTROL COMPUTER.  IN ADDITION, A 90 DAY REVIEW OF ATA 22 AND 27 SINCE THIS EVENT, REVEALED NO ADDITIONAL REPORTS OF AIRCRAFT UNCOMMANDED ROLL.
